# SDR KO0R201505180051

- Difficulty date: May 18, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N542KD
- Make and model: Doug MD-11F
- Aircraft serial: 48542
- Aircraft time: 64,650 hours, 12,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON T CLIP INSIDE NOSE WW FWD BULKHEAD DOOR STATION 475 LOWER BILGE LBL 4.
